# SDR AMTA200700353

- Difficulty date: July 18, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N319TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30643
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT OVERHEAT LIGHT.  LIGHT ON-R FWD.  PERFORMED FIM 30-41-00.  SWAPPED RT FWD AND RT SIDE WINDOW HEAT CONTROL UNITS.  TESTED ALL WINDOW HEAT UNITS IAW AMM 30-41-11-5.  OPS NORMAL ALL WINDOWS ON FLIGHT DECK.  (K)
